# SDR CA140730014

- Difficulty date: July 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 41,074 hours
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Out Of Position
- Location: Elevator Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) CREW REPORTED A BINDING IN CONTROL COLUMN WHEN MOVED FULL FOWARD POSITION. MAINTENANCE FOUND PITCH CONTROL CABLE ON CAPT SIDE IN CEILING BETWEEN FR.15 AND 16 TO BE RUBBING ON METAL BRACKET (SEE ATTACHED PICTURE). ENGINEERING IS CURRENTLY INVESTIGATING WHAT CAUSED THE CABLE TO JUMP OVER THE BRACKET.
